# SDR UALA2011121206783

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 51,539 hours, 19,159 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LOOSE IN CABIN.  FOUND CLIP FOR SIGN COVER BROKEN, PERFORMED INTRIM REPAIR WITH TAPE.  REPLACED EMERGENCY EXIT LT COVER ASSY PCN 170-4382 AT RT OVERWING EMERGENCY EXIT.
